Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 149, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 14, 2012, 1:43 PM CDT for LeFlore County, Sequoyah County, Oklahoma; Crawford County, Franklin County, Sebastian County, Arkansas. It was in force for 48 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2012, 1:43 PM CDT (18:43 UTC)
- Expired
- Jul 14, 2012, 2:31 PM CDT
- In force
- 48 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR, LeFlore County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 22 km from the middle of the area, began a volume at 18:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 1:55 PM CDT | TSTM WND DMG | 2 Se Jenny Lind, AR | POWER LINES BLOWN DOWN. |
| Jul 14, 1:55 PM CDT | TSTM WND DMG | 4 W Greenwood, AR | POWER LINES BLOWN DOWN. |
| Jul 14, 1:55 PM CDT | TSTM WND DMG | Greenwood, AR | POWER OUT CAUSED BY OUTFLOW WINDS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.7 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1516 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 985 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
348
WUUS54 KTSA 141843
SVRTSA
ARC033-047-131-OKC079-135-141945-
/O.NEW.KTSA.SV.W.0149.120714T1843Z-120714T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
143 PM CDT SAT JUL 14 2012
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
SOUTHERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS
NORTHEASTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
SOUTHWESTERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS
SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS
* UNTIL 245 PM CDT
* AT 139 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTH OF LAVACA TO BLOOMER TO 3 MILES
NORTHEAST OF FORT CHAFFEE...MOVING WEST AT 15 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
BLOOMER...LAVACA...FORT CHAFFEE...WASHBURN...VAN BUREN...BARLING...
BURNVILLE...GREENWOOD...JENNY LIND...FORT SMITH...BONANZA...
MANSFIELD...EXCELSIOR...MIDLAND...HUNTINGTON...HACKETT...
HARTFORD...ARKOMA...POCOLA...CAMERON AND MOFFETT.
THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 5 AND
21.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
STRONG WINDS MAY PRECEDE THE RAIN BY 10 TO 15 MINUTES. DO NOT WAIT
FOR RAIN TO TAKE SHELTER.
&&
LAT...LON 3532 9390 3523 9393 3522 9402 3513 9404
3514 9413 3510 9414 3507 9423 3501 9423
3494 9435 3495 9436 3494 9441 3489 9445
3516 9457 3537 9463 3555 9411 3531 9384
TIME...MOT...LOC 1842Z 069DEG 11KT 3539 9419 3530 9413
3524 9402
$$2 follow-up statements
664
WWUS54 KTSA 141913
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
213 PM CDT SAT JUL 14 2012
ARC047-141923-
/O.CAN.KTSA.SV.W.0149.000000T0000Z-120714T1945Z/
FRANKLIN AR-
213 PM CDT SAT JUL 14 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FRANKLIN COUNTY
IS CANCELLED...
LAT...LON 3514 9413 3510 9414 3507 9423 3501 9423
3494 9435 3495 9436 3493 9444 3489 9445
3516 9457 3537 9463 3545 9423 3534 9410
3527 9407 3522 9408 3520 9405 3513 9404
TIME...MOT...LOC 1913Z 055DEG 11KT 3530 9432 3521 9426
3514 9418
$$
ARC033-131-OKC079-135-141945-
/O.CON.KTSA.SV.W.0149.000000T0000Z-120714T1945Z/
CRAWFORD AR-SEBASTIAN AR-LE FLORE OK-SEQUOYAH OK-
213 PM CDT SAT JUL 14 2012
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR
SOUTHEASTERN SEQUOYAH...NORTHEASTERN LE FLORE...SEBASTIAN AND
SOUTHERN CRAWFORD COUNTIES...
AT 209 PM CDT...SEVERE THUNDERSTORMS AND ASSOCIATED OUTFLOW WINDS
WERE LOCATED ALONG A LINE EXTENDING FROM BARLING TO GREENWOOD TO
MILLTOWN...MOVING SOUTHWEST AT 25 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...FORT
SMITH...JENNY LIND...CROSSROADS...MOFFETT...EXCELSIOR...DAYTON...MILL
CREEK...RYE HILL...WITCHERVILLE...ARKOMA...HUNTINGTON...MANSFIELD...
LIBERTY...BONANZA...JENSON...MIDLAND...ARKOLA...HACKETT...HARTFORD...
PATTERSON...BRADEN...SCULLYVILLE...POCOLA...ROCK ISLAND...CAMERON AND
COTTONWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3514 9413 3510 9414 3507 9423 3501 9423
3494 9435 3495 9436 3493 9444 3489 9445
3516 9457 3537 9463 3545 9423 3534 9410
3527 9407 3522 9408 3520 9405 3513 9404
TIME...MOT...LOC 1913Z 055DEG 21KT 3530 9432 3521 9426
3514 9418
$$560
WWUS54 KTSA 141931
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
231 PM CDT SAT JUL 14 2012
ARC033-131-OKC079-135-141941-
/O.CAN.KTSA.SV.W.0149.000000T0000Z-120714T1945Z/
CRAWFORD AR-SEBASTIAN AR-LE FLORE OK-SEQUOYAH OK-
231 PM CDT SAT JUL 14 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SEQUOYAH...
NORTHEASTERN LE FLORE...SEBASTIAN AND SOUTHERN CRAWFORD COUNTIES IS
CANCELLED...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
GUSTY WINDS...SMALL HAIL AND VERY HEAVY RAIN WILL STILL BE POSSIBLE
WITH THIS STORM.
LAT...LON 3514 9413 3510 9414 3507 9423 3501 9423
3494 9435 3495 9436 3493 9444 3489 9445
3516 9457 3537 9463 3545 9423 3534 9410
3527 9407 3522 9408 3520 9405 3513 9404
TIME...MOT...LOC 1931Z 055DEG 21KT 3524 9443 3515 9437
3508 9429
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 11:58 AM CDT, 1 hour 45 minutes earlier.
Area forecast discussion, Jul 14, 11:58 AM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1158 AM CDT SAT JUL 14 2012 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. TSRA IN THE FIRST 6 TO 8 HOURS OF THE VALID TAF PERIOD IS THE MAIN CONCERN. FAIRLY SOLID LINE OF TSRA EXTENDS E TO W ACROSS NW AR BETWEEN FYV AND FSM. SWRD MOVEMENT PLACES FSM IN THE BEST SPOT TO SEE TSRA ON STATION...WITH SOME LIKELY IN THE VICINITY THIS AFTN AT FYV/XNA AND ALSO PROBABLY MLC. LINE OF STORMS SHOWING SIGNS OF DEVELOPING WWRD...GIVING MLC A CHANCE TO SEE TSRA ON STATION AS WELL...BUT CONFIDENCE NOT HIGH ENOUGH TO INCLUDE THAT IN A TEMPO LIKE WILL BE INCLUDED AT FSM. IFR CONDITIONS WILL BE LIKELY ALONG WITH GUSTY WINDS WITH ANY TSRA. VFR CONDITIONS AND LIGHT WINDS SHOULD PREVAIL ALL TERMINALS OVERALL...ALTHOUGH RESIDUAL MOISTURE FROM RAINS YDAY COULD BRING REDUCED VSBYS AT RVS TOWARD TOMORROW MORNING. && .PREV DISCUSSION... /ISSUED 1026 AM CDT SAT JUL 14 2012/ ..UPDATE... DISCUSSION... JUST A FEW RELATIVELY MINOR TWEAKS TO THE EARLIER UPDATE. AREA OF SOLID CONVECTION IS DROPPING SOUTHWARD THROUGH NORTH CENTRAL ARKANSAS...THE WESTERN EDGE OF WHICH IS GRAZING PARTS OF CARROLL COUNTY AND PROBABLY EVENTUALLY PARTS OF MADISON COUNTY. INDIVIDUAL CELLS ALSO STARTING TO DEVELOP FURTHER SOUTH TOWARD FRANKLIN COUNTY. INCREASED POPS IN THIS FAR EASTERN PART OF THE FORECAST AREA AS A RESULT. TEMPERATURES ACTUALLY A COUPLE OF DEGREES WARMER ON THE 15Z OBS IN NORTHWEST ARKANSAS THAN IN PARTS OF NORTHEAST OKLAHOMA DUE TO YESTERDAYS RAINFALL IN OKLAHOMA. RAISED HIGHS A COUPLE OF DEGREES ALONG THE 540 CORRIDOR...WITH INCREASING CLOUDINESS LIKELY PRECLUDING ANYMORE WARMUP THAN THAT. PREV DISCUSSION... /ISSUED 745 AM CDT SAT JUL 14 2012/ .UPDATE... DISCUSSION... QUICK UPDATE THIS MORNING TO INTRODUCE SOME SMALL POPS IN THE FAR EASTERN PART OF THE FORECAST AREA PRIOR TO 18Z...AND ALSO TO DECREASE HIGH TEMPERATURES SOME IN THE AREAS THAT SAW THE GOOD RAINS YESTERDAY. A FEW ECHOES ARE BEGINNING TO SHOW UP ON RADAR TO THE EAST OF INTERSTATE 540 IN NORTHWEST ARKANSAS...AN EXTENSION OF THE MORE VIGOROUS CONVECTION NEAR SPRINGFIELD. THIS ACTIVITY SHOULD REMAIN SPOTTY AT BEST...BEFORE BIGGER CHANCES FOR RAIN ARRIVE DURING THE AFTERNOON HOURS AS PREVIOUSLY FORECAST. INCREASED HUMIDITY IS LIKELY TODAY ACROSS MAINLY PORTIONS OF NORTHEAST OKLAHOMA DUE TO YESTERDAYS RAIN. DEW POINTS WERE RAISED A FEW DEGREES AT SELECT LOCATIONS /SUCH AS TULSA AND BARTLESVILLE/ DUE TO INCREASED SURFACE MOISTURE...AND HIGH TEMPERATURES WERE DECREASED A FEW DEGREES DUE TO THE SAME REASON. FORECAST HEAT INDEX VALUES ARE GENERALLY UNCHANGED DUE TO THE TRADE OFF BETWEEN THE DECREASED AMBIENT TEMPERATURE AND THE INCREASED HUMIDITY. PREV DISCUSSION... /ISSUED 603 AM CDT SAT JUL 14 2012/ DISCUSSION... THE 12Z TAF DISCUSSION CAN BE FOUND BELOW. AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. MORNING FOG IS OCCURRING AT NE OK SITES DUE TO YESTERDAYS RAINS. VSBYS WILL PERSIST IN THE MVFR RANGE...BRIEFLY DIPPING DOWN INTO THE IFR RANGE THROUGH 14Z OR SO. VFR WILL PREVAIL OTHERWISE WITH THE CHANCE OF AN ISOLD TS OVER IN NW AR OR SE OK THIS AFTERNOON. CHANCES ARE NOT HIGH ENOUGH TO WARRANT ANYTHING OTHER THAN A VCTS MENTION FOR NOW. LACY PREV DISCUSSION... /ISSUED 303 AM CDT SAT JUL 14 2012/ DISCUSSION... UPPER HIGH PRESSURE WILL REMAIN STRONG TO OUR WEST AND EAST... WITH AN AREA OF WEAKNESS IN BETWEEN OVER THE NEXT FEW DAYS. THIS WILL HOLD TEMPERATURES DOWN SLIGHTLY... AND SHOULD ALSO ALLOW FOR CONTINUATION OF DIURNAL CONVECTIVE ACTIVITY ACROSS MAINLY THE EASTERN HALF OF THE FORECAST AREA. WILL HAVE POPS IN THE FORECAST FOR THE AFTERNOON AND EVENING HOURS THROUGH MONDAY. HIGH PRESSURE IS EXPECTED TO STRENGTHEN BY TUESDAY... WHICH SHOULD END THE DIURNAL SHOWER ACTIVITY... WHILE INCREASING TEMPERATURES ACROSS THE REGION FOR THE REMAINDER OF THE UPCOMING WEEK. AFTERNOON HEAT INDEX VALUES MAY PUSH TO OVER 105 DEGREES BY LATE IN THE WEEK. OVERNIGHT LOWS STILL LOOK TO REMAIN SLIGHTLY BELOW ADVISORY CRITERIA... ALTHOUGH SOME AREAS MAY BE CLOSE. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...22 LONG TERM....07 AVIATION...22
Hazardous weather outlook, Jul 14, 12:46 PM CDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1246 PM CDT SAT JUL 14 2012
ARZ001-002-010-011-019-020-029-OKZ049-053>076-151000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1246 PM CDT SAT JUL 14 2012
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...SOUTHEAST AND EAST CENTRAL OKLAHOMA...NORTHWEST ARKANSAS.
ONSET...ONGOING THROUGH EARLY EVENING.
DANGEROUS HEAT.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA.
ONSET...THIS AFTERNOON.
FIRE WEATHER DANGER.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA.
ONSET...THIS AFTERNOON.
DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS ARE ONGOING EARLY THIS AFTERNOON
ACROSS PORTIONS OF NORTHWEST ARKANSAS. ADDITIONAL DEVELOPMENT IS
EXPECTED THROUGH THE AFTERNOON AND INTO THE EARLY EVENING ACROSS
EAST CENTRAL AND SOUTHEAST OKLAHOMA. LOCALLY HEAVY RAIN AND ISOLATED
DAMAGING DOWNBURST WINDS ARE POSSIBLE WITH THE STRONGEST STORMS.
HEAT INDICES WILL RANGE FROM 100 TO 105 DEGREES THIS AFTERNOON
OVER NORTHEAST OKLAHOMA. A MID LEVEL RIDGE OVER MUCH OF THE PLAINS
WILL MAINTAIN MOSTLY SUNNY SKIES AND HOT CONDITIONS OVER MUCH OF
OKLAHOMA.
A LIMITED FIRE DANGER WILL PERSIST OVER MUCH OF NORTHEAST OKLAHOMA
DUE TO THE RECENT DROUGHT CONDITIONS...WITH OVERALL FIRE SPREAD
POTENTIAL REDUCED DUE TO LIGHT WINDS. HOWEVER...OUTFLOW FROM
THUNDERSTORMS COULD CREATE GUSTY...RAPIDLY SHIFTING
WINDS...RESULTING IN PROBLEMS FOR ANY ONGOING FIRE FIGHTING EFFORTS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL.
TUESDAY THROUGH FRIDAY...VERY HIGH FIRE WEATHER POTENTIAL...
DANGEROUS HEAT POTENTIAL.
EXTENDED DISCUSSION...
STORMS ARE EXPECTED IN THE SAME GENERAL AREA ON SUNDAY AND MONDAY
AFTERNOON...MAINLY OVER THE HIGH TERRAIN OF SOUTHEAST OKLAHOMA
AND NORTHWEST ARKANSAS. ISOLATED DAMAGING DOWNBURST WIND REPORTS
REMAIN POSSIBLE.
THE FIRE DANGER WILL GRADUALLY INCREASE INTO THE ELEVATED CATEGORY
NEXT WEEK. A MID AND UPPER LEVEL RIDGE IS FORECAST TO REBUILD OVER
THE CENTRAL AND SOUTHERN PLAINS LATER IN THE WEEK...AND THIS WILL
BRING SEVERAL DAYS OF HOT AND DRY WEATHER WHICH WILL ONLY
EXACERBATE THE FIRE WEATHER SITUATION. HEAT INDICES WILL GRADUALLY
CLIMB AS WELL...REACHING OR EXCEEDING 105 DEGREES BY WEDNESDAY OR
THURSDAY OF NEXT WEEK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Jul 14, 12:59 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1259 PM CDT SAT JUL 14 2012
ARZ010-019-020-141830-
CRAWFORD AR-FRANKLIN AR-WASHINGTON AR-
1259 PM CDT SAT JUL 14 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHEASTERN CRAWFORD AND CENTRAL WASHINGTON
IN WEST CENTRAL ARKANSAS
FAR WEST CENTRAL FRANKLIN
AT 1259 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES EAST OF FAYETTEVILLE TO 2 MILES SOUTHWEST OF
LOCKE...MOVING WEST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...HICKS...PINEY...WALNUT GROVE...
FAYETTEVILLE...WINSLOW...WEST FORK...FARMINGTON...BLACKBURN...
HOGEYE...BRENTWOOD...WOOLSEY...WYOLA...ARNETT...SULPHUR CITY...BLACK
OAK...GREENLAND...WHEELER...MOUNTAINBURG...CHESTER...LOCKE...MOUNT
GAYLER...DEVILS DEN STATE PARK AND LAKE FORT SMITH.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3612 9403 3569 9405 3555 9401 3557 9430
3611 9430
TIME...MOT...LOC 1759Z 092DEG 11KT 3607 9411 3565 9410Special weather statement, Jul 14, 1:25 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
125 PM CDT SAT JUL 14 2012
ARZ019-020-029-141900-
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-
125 PM CDT SAT JUL 14 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
EASTERN CRAWFORD
IN WEST CENTRAL ARKANSAS
SOUTHERN FRANKLIN AND NORTHERN SEBASTIAN
AT 125 PM CDT...OUTFLOW FROM A LINE OF STRONG THUNDERSTORMS WAS
LOCATED FROM 2 MILES NORTH OF RUDY TO 4 MILES SOUTHEAST OF KIBLER TO
VESTA...MOVING SOUTHWEST AT 30 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH. THE
WIND MAY PRECEDE ANY RAIN BY 10 TO 15 MINUTES.
LAT...LON 3536 9375 3540 9380 3532 9381 3532 9390
3523 9393 3522 9402 3513 9404 3513 9406
3522 9430 3539 9442 3569 9418 3553 9370
3538 9370
TIME...MOT...LOC 1825Z 031DEG 24KT 3554 9430 3539 9418
3535 9406Special weather statement, Jul 14, 1:29 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
129 PM CDT SAT JUL 14 2012
ARZ010-019-141900-
CRAWFORD AR-WASHINGTON AR-
129 PM CDT SAT JUL 14 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHWESTERN CRAWFORD AND WESTERN WASHINGTON
AT 129 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES SOUTHWEST OF FAYETTEVILLE TO 2 MILES SOUTHWEST
OF LOCKE...AND ALSO FROM NEAR HOGEYE TO NATURAL DAM...MOVING WEST AT
10 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3569 9418 3544 9439 3545 9441 3542 9443
3610 9454 3609 9413 3566 9405
TIME...MOT...LOC 1829Z 099DEG 9KT 3605 9420 3566 9411The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 9:24 PM CDT | Special Weather Statement | TSA | Pushmataha | 36 min |
| Jul 14, 2:07 PM CDT | Special Weather Statement | TSA | Sequoyah | 38 min |
| Jul 14, 2:16 PM CDT | Special Weather Statement | TSA | Latimer | 29 min |
| Jul 14, 3:02 PM CDT | Special Weather Statement | TSA | Latimer, Pittsburg, Pushmataha | 28 min |
| Jul 14, 3:19 PM CDT | Special Weather Statement | TSA | Haskell, LeFlore | 26 min |
| Jul 14, 3:52 PM CDT | Special Weather Statement | TSA | Latimer | 23 min |
| Jul 14, 4:04 PM CDT | Special Weather Statement | TSA | Choctaw | 41 min |
| Jul 14, 4:11 PM CDT | Special Weather Statement | TSA | Pittsburg | 19 min |
| Jul 14, 4:17 PM CDT | Special Weather Statement | TSA | Pushmataha | 58 min |
| Jul 14, 4:38 PM CDT | Special Weather Statement | TSA | Choctaw | 67 min |
| Jul 14, 6:09 PM CDT | Special Weather Statement | TSA | Osage | 66 min |
| Jul 13, 8:54 PM CDT | Special Weather Statement | TSA | Madison | 36 min |
| Jul 14, 12:34 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Washington | 56 min |
| Jul 14, 12:59 PM CDT | Special Weather Statement | TSA | Crawford, Washington | 31 min |
| Jul 14, 1:25 PM CDT | Special Weather Statement | TSA | Crawford, Franklin | 35 min |
| Jul 14, 1:29 PM CDT | Special Weather Statement | TSA | Washington | 31 min |
| Jul 14, 1:56 PM CDT | Special Weather Statement | TSA | Crawford | 34 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.